# SDR F3LA200700292

- Difficulty date: October 19, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FLOOR PANEL 262FF CORRODED ON BOTTOM SIDE.  REMOVED AND REPLACED FLOOR PANEL 262FF IAW WORK CARD CP753-36 AND AMM 53-42-12-PB401.
